Alert archive / Washington / Gale Warnings in 2013
Gale Warning 79, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Dec 1, 2013, 9:01 AM PST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2013, 9:01 AM PST (17:01 UTC)
- Expired
- Dec 2, 2013, 9:11 AM PST
- In force
- 24 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
682 WHUS76 KSEW 011701 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 901 AM PST SUN DEC 1 2013 PZZ131-132-020115- /O.CAN.KSEW.GL.W.0078.000000T0000Z-131202T1400Z/ /O.NEW.KSEW.GL.W.0079.131201T1701Z-131202T1400Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 901 AM PST SUN DEC 1 2013 ...GALE WARNING IN EFFECT UNTIL 6 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 6 AM PST MONDAY. * SEAS...4 TO 7 FEET. * WIND...WEST 25 TO 35 KT. * TIMING...TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-020115- /O.CAN.KSEW.GL.W.0078.000000T0000Z-131201T2000Z/ /O.EXT.KSEW.SC.Y.0250.131201T1701Z-131203T0200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 901 AM PST SUN DEC 1 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE GALE WARNING. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-020115- /O.CAN.KSEW.SC.Y.0249.000000T0000Z-131203T0200Z/ /O.EXB.KSEW.SC.Y.0250.131201T1701Z-131203T0200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 901 AM PST SUN DEC 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST MONDAY. * WIND AND WAVES...SOUTHWEST WIND 20 TO 30 KT WITH WIND WAVES 3 TO 5 FEET. NORTHEAST FRASER OUTFLOW WILL BEGIN MONDAY AFTERNOON WITH NE GALES LIKELY BY MONDAY EVENING IN THE NORTH PART AND SAN JUANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-134-135-020115- /O.CAN.KSEW.SC.Y.0249.000000T0000Z-131202T1400Z/ /O.EXB.KSEW.SC.Y.0250.131201T1701Z-131202T1400Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- PUGET SOUND AND HOOD CANAL- 901 AM PST SUN DEC 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST MONDAY. * WIND AND SEAS...SEE THE FORECASTS FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-020115- /O.CON.KSEW.RB.Y.0033.000000T0000Z-131202T1400Z/ GRAYS HARBOR BAR- 901 AM PST SUN DEC 1 2013 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * BAR CONDITION...ROUGH WITH BREAKERS DURING THE VERY STRONG EBB CURRENT THIS AFTERNOON. * COMBINED SEAS...10 TO 13 FT. * FIRST EBB...3 PM TODAY. * SECOND EBB...330 AM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
182 WHUS76 KSEW 012217 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 217 PM PST SUN DEC 1 2013 PZZ131-132-020630- /O.CON.KSEW.GL.W.0079.000000T0000Z-131202T1400Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 217 PM PST SUN DEC 1 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WIND AND WAVES...WEST 25 TO 35 KNOTS WITH WIND WAVES 4 TO 6 FEET. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-020630- /O.CON.KSEW.SC.Y.0250.000000T0000Z-131203T0200Z/ /O.NEW.KSEW.GL.A.0033.131203T0200Z-131204T0000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 217 PM PST SUN DEC 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. * WIND AND WAVES...WESTERLY 15 TO 25 KT WITH WIND WAVES 2 TO 4 FEET. NORTHEAST FRASER OUTFLOW WILL BEGIN MONDAY AFTERNOON WITH NE GALES LIKELY BY MONDAY EVENING AROUND BELLIGHAM AND IN THE SAN JUANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ110-020630- /O.CON.KSEW.RB.Y.0033.000000T0000Z-131202T1400Z/ GRAYS HARBOR BAR- 217 PM PST SUN DEC 1 2013 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * BAR CONDITION...ROUGH WITH BREAKERS DURING THE VERY STRONG EBB CURRENT THIS AFTERNOON. * COMBINED SEAS...10 TO 13 FT. * FIRST EBB...3 PM TODAY. * SECOND EBB...330 AM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-170-173-176-020630- /O.CON.KSEW.SC.Y.0250.000000T0000Z-131203T0200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 217 PM PST SUN DEC 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... * WIND AND WAVES...WEST 20 TO 30 KNOTS WITH WIND WAVES 3 TO 5 FEET. $$ PZZ130-134-135-020630- /O.CON.KSEW.SC.Y.0250.000000T0000Z-131202T1400Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- PUGET SOUND AND HOOD CANAL- 217 PM PST SUN DEC 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WIND AND SEAS...SEE THE FORECASTS FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
552 WHUS76 KSEW 020458 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 858 PM PST SUN DEC 1 2013 PZZ131-132-021300- /O.CON.KSEW.GL.W.0079.000000T0000Z-131202T1400Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 858 PM PST SUN DEC 1 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WIND AND WAVES...WEST 25 TO 35 KNOTS WITH WIND WAVES 4 TO 6 FEET. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-021300- /O.CON.KSEW.SC.Y.0250.000000T0000Z-131203T0200Z/ /O.CON.KSEW.GL.A.0033.131203T0200Z-131204T0000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 858 PM PST SUN DEC 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... * WIND AND WAVES...WESTERLY 15 TO 25 KT WITH WIND WAVES 2 TO 4 FEET. NORTHEAST FRASER OUTFLOW WILL BEGIN MONDAY AFTERNOON WITH NE GALES LIKELY BY MONDAY EVENING AROUND BELLIGHAM AND IN THE SAN JUANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ110-021300- /O.CON.KSEW.RB.Y.0033.000000T0000Z-131202T1400Z/ GRAYS HARBOR BAR- 858 PM PST SUN DEC 1 2013 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * BAR CONDITION...ROUGH WITH BREAKERS DURING THE VERY STRONG EBB CURRENT THIS AFTERNOON. * COMBINED SEAS...10 TO 13 FT. * FIRST EBB...330 AM MONDAY. * SECOND EBB...345 PM MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-170-173-176-021300- /O.CON.KSEW.SC.Y.0250.000000T0000Z-131203T0200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 858 PM PST SUN DEC 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST MONDAY... * WIND AND WAVES...WEST 20 TO 30 KNOTS WITH WIND WAVES 3 TO 5 FEET. $$ PZZ130-134-135-021300- /O.CON.KSEW.SC.Y.0250.000000T0000Z-131202T1400Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- PUGET SOUND AND HOOD CANAL- 858 PM PST SUN DEC 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST MONDAY... * WIND AND SEAS...WIND SPEEDS 15 TO 30 KNOTS. WIND WAVES 2 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
915 WHUS76 KSEW 021103 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 303 AM PST MON DEC 2 2013 PZZ133-021915- /O.UPG.KSEW.SC.Y.0250.000000T0000Z-131203T0200Z/ /O.NEW.KSEW.GL.W.0080.131202T1900Z-131203T1700Z/ /O.UPG.KSEW.GL.A.0033.131203T0200Z-131204T0000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 303 AM PST MON DEC 2 2013 ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 AM PST TUESDAY. * TIMING...A FRASER OUTFLOW PATTERN WILL PRODUCE NORTHEAST GALES FROM THIS AFTERNOON INTO TUESDAY MORNING. THE STRONGEST WINDS WILL COME THIS EVENING. * SEAS...5 TO 8 FEET. * WIND...PEAKING AT 30 TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-132-021915- /O.EXT.KSEW.GL.W.0079.000000T0000Z-131203T0700Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 303 AM PST MON DEC 2 2013 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM PST THIS EVENING... * WIND...WEST WIND 25 TO 35 KNOTS...SUBSIDING BELOW GALE FORCE AROUND 700 AM TODAY. NORTHEAST WIND DEVELOPING THIS AFTERNOON... INCREASING TO GALE FORCE AROUND 4 PM AND LASTING WELL INTO THE EVENING. WEST 25 TO 35 KNOTS WITH WIND WAVES 4 TO 6 FEET. * WAVES...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-021915- /O.EXT.KSEW.RB.Y.0033.000000T0000Z-131203T0500Z/ GRAYS HARBOR BAR- 303 AM PST MON DEC 2 2013 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * BAR CONDITION...ROUGH WITH BREAKERS DURING THE VERY STRONG EBB CURRENT THIS AFTERNOON. * COMBINED SEAS...9 TO 12 FT. * FIRST EBB...330 AM THIS MORNING. * SECOND EBB...345 PM THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ130-150-153-156-170-173-176-021915- /O.EXT.KSEW.SC.Y.0250.000000T0000Z-131203T1100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 303 AM PST MON DEC 2 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY... * WIND...WEST TO NORTHWEST WINDS 15 TO 30 KNOTS UNTIL LATE THIS AFTERNOON...THEN BECOMING NORTHEAST 15 TO 30 KNOTS THIS EVENING. * SEAS...WEST SWELL 10 TO 14 FEET AT 10 TO 11 SECONDS UNTIL EARLY TUESDAY MORNING. $$ PZZ134-021700- /O.EXT.KSEW.SC.Y.0250.000000T0000Z-131202T1700Z/ ADMIRALTY INLET- 303 AM PST MON DEC 2 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WIND AND SEAS...NORTHWEST WIND 15 TO 25 KNOTS EARLY THIS MORNING. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-021915- /O.EXT.KSEW.SC.Y.0250.000000T0000Z-131203T1200Z/ PUGET SOUND AND HOOD CANAL- 303 AM PST MON DEC 2 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY... * WIND AND SEAS...SOUTHWEST WIND 15 TO 25 KNOTS EARLY THIS MORNING. THIS EVENING...NORTH TO NORTHEAST WIND DEVELOPING AT 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
555 WHUS76 KSEW 021711 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 911 AM PST MON DEC 2 2013 PZZ131-132-030115- /O.CAN.KSEW.GL.W.0079.000000T0000Z-131203T0700Z/ /O.EXB.KSEW.GL.W.0080.131203T0000Z-131203T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 911 AM PST MON DEC 2 2013 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST TUESDAY. * WIND AND WAVES...NORTHEAST WIND DEVELOPING THIS AFTERNOON... INCREASING TO GALE FORCE AROUND 4 PM AND LASTING THROUGH LATE TONIGHT. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-030115- /O.CAN.KSEW.SC.Y.0250.000000T0000Z-131203T1200Z/ /O.NEW.KSEW.SC.Y.0251.131202T2300Z-131203T1200Z/ PUGET SOUND AND HOOD CANAL- 911 AM PST MON DEC 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PST TUESDAY. * WIND AND SEAS...SOUTHWEST WIND 15 TO 25 KNOTS THIS MORNING. THIS EVENING...NORTH TO NORTHEAST WIND DEVELOPING AT 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-030115- /O.EXP.KSEW.SC.Y.0250.000000T0000Z-131202T1700Z/ /O.NEW.KSEW.SC.Y.0251.131202T1711Z-131203T1200Z/ ADMIRALTY INLET- 911 AM PST MON DEC 2 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. * WIND AND SEAS...NORTHWEST WIND 15 TO 25 KNOTS BECOMING NORTHERLY TONIGHT. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-030115- /O.EXT.KSEW.GL.W.0080.131203T0000Z-131203T1700Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 911 AM PST MON DEC 2 2013 ...GALE WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 9 AM PST TUESDAY... * TIMING...A FRASER OUTFLOW PATTERN WILL PRODUCE NORTHEAST GALES FROM LATE THIS AFTERNOON INTO TUESDAY MORNING. THE STRONGEST WINDS WILL BE THIS EVENING. * SEAS...4 TO 7 FEET. * WIND...PEAKING AT 30 TO 40 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-030115- /O.CON.KSEW.SC.Y.0250.000000T0000Z-131203T1100Z/ /O.NEW.KSEW.GL.A.0034.131203T1200Z-131204T0000Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- 911 AM PST MON DEC 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WIND...WEST TO NORTHWEST WINDS 15 TO 25 KNOTS UNTIL LATE THIS AFTERNOON...THEN BECOMING NORTHEAST 15 TO 30 KNOTS THIS EVENING. NORTHEAST WINDS 25 TO 35 KNOTS POSSIBLE TUESDAY. * SEAS...WEST SWELL 10 TO 14 FEET AT 10 TO 11 SECONDS UNTIL EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ110-030115- /O.CON.KSEW.RB.Y.0033.000000T0000Z-131203T0500Z/ GRAYS HARBOR BAR- 911 AM PST MON DEC 2 2013 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * BAR CONDITION...ROUGH WITH BREAKERS DURING THE VERY STRONG EBB CURRENT THIS AFTERNOON. * COMBINED SEAS...10 TO 12 FT. * FIRST EBB...345 PM THIS AFTERNOON. * SECOND EBB...415 AM TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ130-153-156-170-173-176-030115- /O.CON.KSEW.SC.Y.0250.000000T0000Z-131203T1100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 911 AM PST MON DEC 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WIND...WEST TO NORTHWEST WINDS 15 TO 30 KNOTS UNTIL LATE THIS AFTERNOON...THEN BECOMING NORTHEAST 15 TO 30 KNOTS THIS EVENING. * SEAS...WEST SWELL 10 TO 14 FEET AT 10 TO 11 SECONDS UNTIL EARLY TUESDAY MORNING. $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Dec 1, 7:10 AM PST, 1 hour 51 minutes earlier.
Area forecast discussion, Dec 1, 7:10 AM PST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
710 AM PST SUN DEC 1 2013
.SYNOPSIS...WET AND BLUSTERY TODAY AS A STRONG FRONTAL SYSTEM MOVES
THROUGH WESTERN WASHINGTON. BEHIND THIS FRONT...MUCH COOLER AIR WILL
SET UP OVER THE AREA AND REMAIN IN PLACE FOR MUCH OF THE WEEK AHEAD
BRINGING CLEAR BUT COLD CONDITIONS. FRASER OUTFLOW WILL BEGIN AROUND
BELLINGHAM LATE MONDAY AFTERNOON. CLEAR COLD WEATHER WILL BE IN
PLACE BY TUESDAY. CLOUDS AND A SLIGHT CHANCE FOR PRECIPITATION IS
POSSIBLE FOR THE END OF THE WEEK.
&&
.SHORT TERM...710 UPDATE IS FOR MARINE SECTION ONLY. MODELS REMAIN
CONSISTENT WITH STRONG FRONTAL SYSTEM EXPECTED TO MOVE THROUGH
WESTERN WASHINGTON TODAY. PRECIP EXPECTED TO STEADILY INCREASE OVER
THE AREA AS THE MORNING PROGRESSES AND LINGERING INTO LATE
TONIGHT/EARLY MONDAY MORNING. HEAVIEST PRECIP IS FOCUSED MAINLY ON
THE CASCADES...PARTICULARLY IN THE SOUTHEASTERN PORTION OF THE CWA.
PRECIP BEGINS TO SLOWLY TAPER OFF THROUGH THE DAY MONDAY AS THE
ARCTIC FRONT TREKS THROUGH. THE TIMING OF THIS SLOW END TO PRECIP
COUPLED WITH THE MUCH COLDER AIR MOVING IN BEHIND THE FRONT DOES
POSE A FORECAST ISSUE WITH REGARDS TO SNOW IN THE LOWLANDS.
CERTAINLY WOULD NOT RULE OUT THE POSSIBILITY...BUT REALLY DOES
DEPEND ON HOW THOSE TWO ELEMENTS LINE UP. SADLY...MODELS NOT
ENTIRELY IN AGREEMENT ON THAT ASPECT...WITH NAM AND GFS BEING A BIT
MORE AGGRESSIVE ON MOVING THE MOISTURE/PRECIP OUT. INHERITED
FORECAST LEANS IN THIS DIRECTION BUT HANGS ON TO ENOUGH POPS TO PAY
THE ECMWF LIP SERVICE AND RETAIN MENTION IN PRODUCTS.
ULTIMATELY...THIS FEELS LIKE THE RIGHT WAY TO GO...GIVEN THAT
WHETHER OR NOT SNOW ULTIMATELY EMERGES IN THE LOWLANDS MAY BE A
GAMETIME DECISION. REGARDLESS OF THIS...THE COMBINATION OF COLD
TEMPERATURES AND MOISTURE FROM PREVIOUS RAIN MAY MAKE FOR LOCALLY
ICY CONDITIONS...AND THOSE WITH TRAVEL PLANS FOR MONDAY NIGHT WOULD
DO WELL TO USE CAUTION. MOVING INTO TUESDAY AND WEDNESDAY...COLD AND
DRY CONDITIONS LOOK LOCKED INTO PLACE...WITH HIGH TEMPERATURES
STRUGGLING TO CLIMB ABOVE FREEZING.
.LONG TERM...DRY AND COLD CONDITIONS CONTINUE THROUGH MID-WEEK.
APPROACHING THE WEEKEND...MODELS ARE IN DISAGREEMENT AS TO WHEN NEXT
CHANCE OF PRECIP MAKES ITS WAY TO THE AREA. 00Z GFS REMAINS DRY FOR
THE ENTIRE WEEKEND WHILE THE 00Z ECMWF BRINGS IN A WEAK SYSTEM THAT
MIGHT BRING SLIGHT CHANCE TO CHANCE POPS TO THE FORECAST. INHERITED
FORECAST SEEMED TO REALLY LATCH ON TO THE ECMWF SOLUTION...BUT WITH
SUCH A WIDE DISCREPANCY BETWEEN THE TWO...FELT IT BEST TO PARE BACK
A BIT UNTIL SOME FORM OF CONSENSUS BEGINS TO EMERGE. PRECIP OR
NOT...CONDITIONS WILL REMAIN COLD...WITH ONLY SLIGHT WARMING
EXPECTED. SMR
&&
.HYDROLOGY...HEAVY RAINS RESULTING FROM A MOIST AIR MASS...TPW
VALUES OFF THE COAST THIS MORNING IN THE 1 TO 1.5 INCH RANGE...AND
STRONG OROGRAPHIC FLOW...MODEL 850 MB WINDS INCREASING TO WESTERLY
30 TO 50 KNOTS THIS AFTERNOON AND CONTINUING INTO THE EVENING
HOURS...INTO THE MOUNTAINS IN THE NEXT 24 HOURS WILL PRODUCE SHARP
RISES ON THE RIVERS BEGINNING THIS AFTERNOON. CURRENT FORECASTS CALL
FOR 2 TO AS MUCH AS 6 INCHES OF RAIN IN THE MOUNTAINS IN THE NEXT 24
HOURS. SNOW LEVELS WILL BE HIGH THIS MORNING...5000 TO 6000
FEET...LOWERING DOWN TO NEAR 2000 FEET TONIGHT.
THE FLOOD WATCH WILL REMAIN IN EFFECT FOR SNOHOMISH...KING...
PIERCE...THURSTON...LEWIS AND MASON COUNTIES BEGINNING THIS
AFTERNOON AND CONTINUING INTO MONDAY AFTERNOON. RIGHT NOW THE
GREATEST THREAT OF FLOODING IS ON THE RIVERS THAT FLOW OUT OF THE
CENTRAL CASCADES INCLUDING BUT NOT LIMITED TO...THE STILLAGUAMISH
SNOQUALMIE...TOLT...GREEN AND PUYALLUP. OTHER RIVERS THAT COULD
FLOOD INCLUDE INCLUDING THE NEWAUKUM AND COWLITZ RIVER IN THURSTON
AND LEWIS COUNTIES. THE SKOKOMISH RIVER IS ALSO A THREAT TO FLOOD
LATER TODAY.
ONCE THE SNOW LEVELS LOWER AND WATER IN RIVERS MOVE DOWNSTREAM...
THE THREAT OF ADDITIONAL FLOODING WILL COME TO AN END QUICKLY
TUESDAY WITH A DRY AND COLD AIR MASS MOVING INTO THE REGION. FELTON
&&
.AVIATION...STRONG WEST-NORTHWEST FLOW ALOFT OVER WESTERN WASHINGTON
TODAY. AIR MASS MOIST UP TO 12000 FEET AND STABLE.
CEILINGS BELOW 1000 FEET OVER MOST OF THE AREA THIS MORNING WITH
LOCAL VISIBILITIES 2 TO 4 SM IN RA. A RAIN SHADOW IS BEGINNING TO
FORM ON THE EAST SIDE OF THE OLYMPICS AND WILL SPREAD OVER THE
CENTRAL SOUND LATER THIS MORNING INTO THE AFTERNOON HOURS. AS THIS
OCCURS CEILINGS WILL IMPROVE UP INTO THE 1000 TO 2000 FOOT RANGE
LATER THIS MORNING AND TO 2000 TO 3000 FEET BY LATE THIS AFTERNOON.
THE EXCEPTION TO THIS WILL BE IN THE CONVERGENCE ZONE NEAR KPAE THIS
AFTERNOON. FOR THE SOUTHWEST INTERIOR AND COAST IFR CONDITIONS WILL
CONTINUE INTO THE AFTERNOON HOURS. OVER THE NORTH SOUND CEILINGS
WILL ALSO IMPROVE THIS AFTERNOON UP INTO THE 2000-3000 FOOT RANGE.
KSEA...CEILINGS BELOW 1000 FEET IMPROVING THIS MORNING TO 1000 TO
2000 FEET AND TO 2000 TO 3000 FEET BY LATE AFTERNOON. VISIBILITIES 1
TO 3 SM AT TIMES THIS MORNING IN RAIN AND FOG. SOUTHERLY WIND 10 TO
15 KNOTS. FELTON
&&
.MARINE...710AM UPDATE...UIL-BLI WAS 4.8MB AT 7AM WITH RACE ROCKS
WSW 35KTS SO CHANGED THE GALE WARNING START TIME FROM 10AM TO RIGHT
AWAY. PREVIOUS DISCUSSION FOLLOWS...A STRONG COLD FRONT WILL MOVE
THROUGH THE AREA TODAY. A 998 MB SURFACE LOW WILL MOVE ACROSS
SOUTHERN BRITISH COLUMBIA TONIGHT. GALE WARNINGS FOR THE COASTAL
WATERS REMAIN IN EFFECT UNTIL NOON TODAY. CONFIDENCE IS HIGH THAT
SOLID WESTERLY GALE WILL DEVELOP IN THE CENTRAL AND EASTERN STRAIT
LATER TODAY AND A GALE WARNING REMAINS IN EFFECT THERE AS WELL.
SMALL CRAFT ADVISORY WINDS ARE EXPECTED OVER THE REMAINDER OF THE
WATERS.
A MODIFIED ARCTIC FRONT WILL MOVE THROUGH WESTERN WASHINGTON FROM
THE NORTH MONDAY...WITH STRONG NORTHEAST FRASER OUTFLOW WINDS
DEVELOPING LATE MONDAY AND CONTINUING THROUGH TUESDAY. THESE WILL
PROBABLY REACH GALE FORCE OVER THE NORTHERN INLAND WATERS AND
POSSIBLY THE STRAIT. THE NORTHEASTERLY GRADIENTS WILL EASE IN THE
MIDDLE OF THE WEEK. FELTON
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH NOON TODAY THROUGH NOON MONDAY FOR
SNOHOMISH...KING...PIERCE...THURSTON...LEWIS AND MASON
COUNTIES.
PZ...GALE WARNING COASTAL WATERS.
GALE WARNING CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.
SMALL CRAFT ADVISORY REMAINING WATERS.
SMALL CRAFT ADVISORY GRAYS HARBOR FOR ROUGH BAR CONDITIONS.
&&
WWW.WEATHER.GOV/SEATTLE
FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATESTWEBAFD.HTMLIn the hours before
Special weather statement, Dec 1, 3:53 AM PST, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 353 AM PST SUN DEC 1 2013 WAZ001-503>519-020000- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 353 AM PST SUN DEC 1 2013 ...HEAVY RAINFALL IN THE MOUNTAINS TODAY AND TONIGHT WILL MAKE HOLIDAY TRAVEL DIFFICULT... ...THE CHANGE TO MUCH COLDER WEATHER FOR WESTERN WASHINGTON REMAINS FOR NEXT WEEK... RAIN ASSOCIATED WITH A STRONG PACIFIC FRONTAL SYSTEM IS EXPECTED CONTINUE INTO TONIGHT. THE COLD FRONT IS EXPECTED TO MOVE INLAND TONIGHT AND BEGIN USHERING IN A MUCH COLDER AIR MASS EARLY NEXT WEEK. THE INCOMING FRONTAL SYSTEM WILL HAVE A LOT OF MOISTURE WITH IT AND IS EXPECTED TO PRODUCE COPIOUS RAINFALL IN THE MOUNTAINS TODAY INTO TONIGHT. SNOW LEVELS SHOULD REMAIN ABOVE 4000 FEET. HEAVY RAINFALL WILL RESULT IN A LOT OF WATER ON ROADWAYS AND ROAD SPRAY WILL REDUCE VISIBILITIES. SNOW LEVELS WILL PLUNGE FOLLOWING THE COLD FRONT LATE TONIGHT...FALLING BELOW THE PASSES BY EARLY MONDAY MORNING. A MUCH COLDER AIR MASS WILL SPREAD SOUTH THROUGH WESTERN WASHINGTON MONDAY AND MONDAY NIGHT FROM THE INTERIOR OF WESTERN CANADA. BLUSTERY FRASER RIVER CANYON OUTFLOW WILL IMPACT WESTERN WHATCOM COUNTY AND THE SAN JUANS LATER MONDAY AND CONTINUE INTO TUESDAY. SNOW SHOWERS MAY ACCOMPANY CONVERGENCE ZONES ON MONDAY AND A COLD FRONT LATE MONDAY AFTERNOON OR MONDAY EVENING AS IT MOVES SOUTH THROUGH WESTERN WASHINGTON MONDAY. AT THIS TIME IT APPEARS THAT SPOTTY SNOWFALL ACCUMULATIONS OF AN INCH OR TWO ARE POSSIBLE IN THE INTERIOR MONDAY OR MONDAY EVENING. BE SURE TO MONITOR THE LATEST FORECASTS AS THIS SITUATION DRAWS CLOSER. COLD TEMPERATURES ARE EXPECTED MONDAY NIGHT THROUGH MUCH OF NEXT WEEK WITH TEMPERATURES RUNNING 10 TO 20 DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR. LOWS IN WESTERN WASHINGTON IN THE MID TEENS AND 20S WILL BE COMMON...WITH HIGHS IN ONLY THE UPPER 20S TO MID 30S. ALBRECHT/SMR WEATHER.GOV/SEATTLE
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 11:14 AM PST | River Flood Warning | SEW | Pierce | 25 hr |
| Dec 1, 2:17 PM PST | Gale Watch | SEW | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.